# SDR MALA954739

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3065 - INBOUND TO DTW, THE CREW HAD TO CYCLE THE LANDING GEAR THREE TIMES IN ORDER TO GET A GREEN LIGHT FOR THE RIGHT MAIN GEAR.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RT INBOARD GEAR POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
